Diphenhydramine Capsule 50mg (Allermin) – 100

 

Diphenhydramine Capsule 50mg (Allermin) – 100

Diphenhydramine is a generic antihistamine commonly used in the Philippines. Just like other antihistamines, it is used to relieve symptoms of allergic inflammation of the nasal pathways due to allergens like dust and pollen. Allermin works by blocking the action of an allergen (histamine) in the body.

Diphenhydramine can also be used to treat motion sickness, induce sleep, and treat certain symptoms brought about by Parkinson’s disease.

Disclaimer: The contents of this site are for information purposes only and should not be construed as a substitute for professional medical advice. For diagnosis, treatment and prescription, consult your physician and other healthcare providers. Carefully read all product labels and packaging prior to use.

Diphenhydramine Cap 50mg (ALLERMIN)-100

WHERE TO BUY

 

What is in the diphenhydramine capsules?

Each 50 mg diphenhydramine capsule contains:

  • Diphenhydramine

What are the diphenhydramine capsules used for?

The diphenhydramine (Allermin) capsules can be used to treat the following:

  • Sneezing
  • Runny nose
  • Watery eyes
  • Hives
  • Skin rash
  • Itching
  • Other cold or allergy symptoms

It can also be used for Parkinson’s disease treatment.

How much and how often should you use diphenhydramine?

Your dose and how often you take diphenhydramine will depend on the following factors:

  • Age
  • Your health
  • Health of your liver
  • Health of your kidneys
  • Medicines recommended by your doctor
  • Any other medicines being used
  • Herbal supplements in use
  • Response to the medicine

Adult

  • Recommended: 5 -10 mg once daily
  • Maximum: 10 mg/day

Children (children of 6 years and above)

  • Recommended: 5 – 10 mg once daily
  • Maximum: 10 mg/day

Mechanism of Action

Diphenhydramine works by producing an antihistamine action which competitively blocks H1 receptors. It then binds to the H1 receptors present in the smooth muscles of the gastrointestinal tract, bronchi, large blood vessels and uterus. Once there, it is able to inhibit histamine-induced allergic symptoms. It does not, however, inhibit the release of histamine itself.

Precautions

Consult with your doctor before taking diphenhydramine if you have any of the following conditions:

  • Abnormality in functioning of kidneys
  • Abnormality in liver function
  • Allergic to diphenhydramine
  • Epilepsy
  • Blockage in your digestive tract
  • Asthma
  • Heart disease or low blood pressure
  • Glaucoma
  • A thyroid disorder
  • If you take potassium
  • Prior history of using tranquilizers or sedatives
  • Use of central nervous system depressants
  • Pregnant or breastfeeding

Side Effects

Below are the possible side effects that you may experience from taking diphenhydramine capsules. These side effects are possible but do not always occur. If you experience any of these side effects, stop taking the product and immediately consult with your doctor.

  • Pounding heartbeats or fluttering in your chest
  • Painful or difficult urination
  • Little or no urinating
  • Confusion, feeling like you might pass out
  • Tightness in your neck or jaw, uncontrollable movements of your tongue
  • Dizziness, drowsiness, loss of coordination
  • Dry mouth, nose, or throat
  • Constipation, upset stomach
  • Dry eyes, blurred vision
  • Day-time drowsiness or “hangover” feeling after night-time use

**Do not use diphenhydramine right before operating heavy equipment or machinery.

Diphenhydramine capsules are available in all The Generics Pharmacy branches nationwide at a very affordable price.

 

Diphenhydramine Capsule 50mg (Allermin) – 100

Diphenhydramine is a generic antihistamine commonly used in the Philippines. Just like other antihistamines, it is used to relieve symptoms of allergic inflammation of the nasal pathways due to allergens like dust and pollen. Allermin works by blocking the action of an allergen (histamine) in the body.

Diphenhydramine can also be used to treat motion sickness, induce sleep, and treat certain symptoms brought about by Parkinson’s disease.

Disclaimer: The contents of this site are for information purposes only and should not be construed as a substitute for professional medical advice. For diagnosis, treatment and prescription, consult your physician and other healthcare providers. Carefully read all product labels and packaging prior to use.

SKU: 100412 Category: